| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 13-16


T. Balasubramanian, A. Pandiarani
      On the work-fields of the entire methods
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 609-614.

E. Baloui Jamkhaneh, A. Nadi Ghara
      Testing statistical hypotheses for compare means with vague data
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 615-620.

T. Aaron Gulliver
      Sequences from pentagonal pyramids of integers
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 621-628.

E. Hesameddini, A. Peyrovi
      Homotopy perturbation method for second Painleve equation and comparisons with analytic continuation extension and Chebishev series method
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 629-637.

L. Benedict Michael Raj, S. K. Ayyaswamy, I. Sahul Hamid
      Chromatic transversal domatic number of graphs
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 639-648.

G. Dattoli, K. Zhukovsky
      Appel polynomial series expansions
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 649-662.

A. Dogan, E. Albas
      A note on generalized (\sigma,\tau)-derivations of prime rings
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 663-670.

I. S. Rakhimov, J. Sozan
      On filiform Leibniz algebras of dimension nine
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 671-692.

Y. Y. Mustafayeva
      Spectral analysis of a pair of linear operators acting from one Banach space to another on a small analytical perturbation
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 693-702.

C. Boonpok
      Biminimal structure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 703-707.

C. Boonpok
      Pairwise closed sets in biclosure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 709-716.

C. Boonpok
      Generalized Hausdorff biclosure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 717-722.

C. Boonpok
      Generalized regular biclosure spaces
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 723-729.

A. K. Dubey, R. H. Ojha, S. K. Chaubey
      Semi-symmetric non-metric connection
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 731-737.

C. Seayub, S. Sattayaporn
      The least group congruence on conventional regular semigroups
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 739-744.

K. R. Vasuki, K. R. Rajanna
      On a _2\varpsi_2 basic bilateral hypergeometric series summation formula
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 745-753.

M. L. Diviccaro
      Commutative multifunctions in posets with minimum common fixed point
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 755-759.

Jin-Hua Yang, Feng-Zhen Zhao
      The asymptotic expansions of certain sums involving inverse of binomial coefficient
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 761-768.

M. El-Shahed, F. M. Al-Askar
      Multiple positive solutions for nonlinear second boundary value problems
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 769-774.

M. Shadab, G. H. Essalmzadeh
      Approximate n-ideal amenability of Banach algebras
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 775-779.

M. Acikgoz
      2-\varepsilon proximinality in generalized 2-normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 781-786.

E. Ballico
      On the Hilbert functions of disjoint unions of a linear space and many lines in P^n
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 787-798.

E. Ballico
      On the gonality of Gorenstein reducible curves (extremal cases)
      Int. Math. Forum, Vol. 5, 2010, no. 13-16, 799-807.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |